W-singularities in cosmological models

Fernández Jambrina, Leonardo (2011). W-singularities in cosmological models. "Journal of Physics: Conference Series", v. 314 (n. 1); pp.. ISSN 1742-6596. https://doi.org/10.1088/1742-6596/314/1/012061.

Descripción

Título: W-singularities in cosmological models
Autor/es:
  • Fernández Jambrina, Leonardo
Tipo de Documento: Artículo
Título de Revista/Publicación: Journal of Physics: Conference Series
Fecha: Septiembre 2011
Volumen: 314
Materias:
Escuela: E.T.S.I. Navales (UPM)
Departamento: Enseñanzas Básicas de la Ingeniería Naval [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (234kB) | Vista Previa

Resumen

Recently a new type of cosmological singularity has been postulated for infinite barotropic index w in the equation of state p = wρ of the cosmological fluid, but vanishing pressure and density at the singular event. Apparently the barotropic index w would be the only physical quantity to blow up at the singularity. In this talk we would like to discuss the strength of such singularities and compare them with other types. We show that they are weak singularities

Más información

ID de Registro: 11227
Identificador DC: http://oa.upm.es/11227/
Identificador OAI: oai:oa.upm.es:11227
Identificador DOI: 10.1088/1742-6596/314/1/012061
URL Oficial: http://iopscience.iop.org/1742-6596/314/1/012061/
Depositado por: Memoria Investigacion
Depositado el: 04 Jul 2012 11:03
Ultima Modificación: 20 Abr 2016 19:22
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM